RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Mishnaevskii, Petr Abramovich

Statistics Math-Net.Ru
Total publications: 9
Scientific articles: 9

Number of views:
This page:71
Abstract pages:837
Full texts:384
References:76

http://www.mathnet.ru/eng/person22750
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/303666

Publications in Math-Net.Ru
1985
1. P. A. Mishnaevskii, “Length of the gaps in the continuous spectrum of the Sturm–Liouville operator”, Differ. Uravn., 21:6 (1985),  1095–1097  mathnet  zmath
1983
2. P. A. Mishnaevskii, “Investigation of a second-order elliptic operator in domains with an infinite boundary by means of the operator Sturm–Liouville equation. II”, Differ. Uravn., 19:4 (1983),  645–653  mathnet  mathscinet
3. P. A. Mishnaevskii, “Investigation of a second-order elliptic operator in domains with an infinite boundary by means of the operator Sturm–Liouville equation. I”, Differ. Uravn., 19:3 (1983),  445–457  mathnet  mathscinet
1979
4. P. A. Mishnaevskii, A. G. Ramm, “On the uniqueness of harmonic coordinates in the general theory of relativity”, Uspekhi Mat. Nauk, 34:1(205) (1979),  239–240  mathnet  mathscinet  zmath; Russian Math. Surveys, 34:1 (1979), 235–236
1978
5. P. A. Mishnaevskii, “Expansion by eigenfunctions of a Sturm–Liouville operator with slowly decreasing potential”, Uspekhi Mat. Nauk, 33:1(199) (1978),  223–224  mathnet  mathscinet  zmath; Russian Math. Surveys, 33:1 (1978), 211–212
1976
6. P. A. Mishnaevskii, “On the spectral theory for the Sturm–Liouville equation with operator coefficient”, Izv. Akad. Nauk SSSR Ser. Mat., 40:1 (1976),  152–189  mathnet  mathscinet  zmath; Math. USSR-Izv., 10:1 (1976), 145–180
1975
7. P. A. Mishnaevskii, “Spectral theory for the Sturm–Liouville equation with an operator coefficient”, Dokl. Akad. Nauk SSSR, 222:3 (1975),  534–537  mathnet  mathscinet  zmath
1972
8. P. A. Mishnaevskii, “On the Greenís function and the asymptotic behavior of eigenvalues of Sturm–Liouville operator problem”, Dokl. Akad. Nauk SSSR, 203:4 (1972),  762–765  mathnet  mathscinet  zmath
9. P. A. Mishnaevskii, “Almost periodic solutions of equations of elliptic type”, Differ. Uravn., 8:5 (1972),  921–924  mathnet  mathscinet  zmath

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020